# SDR REXA2024103101249

- Difficulty date: July 16, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 34,270 hours, 24,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH690361165
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON O/B MOST HOLE F.S. 801.25 L/H SILL DECK.  REPAIRED O/B MOST HOLE AT F.S. 801.25 L/H SIDE SILL DECK IAW MHIRJ REO 690-53-41-488 REV-- 7/17/2024.
